Title: Self-trapping of bright rings
Authors: Anastassiou, C.
Pigier, C.
Segev, M.
Kip, Detlef  
Eugenieva, E. D.
Christodoulides, D. N.
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: 2001
Publisher: Soc.
Document Type: Article
Journal / Series / Working Paper (HSU): Optics letters 
Volume: 26
Issue: 12
Page Start: 911
Page End: 913
Publisher Place: Washington, DC
Abstract: 
We present experimental observations of self-trapped rings carrying zero topological charge, along with simulations that display the self-focusing dynamics of the rings and their stability features in materials with saturable nonlinearities.
Organization Units (connected with the publication): Universität Osnabrück
ISSN: 0146-9592
DOI: 10.1364/ol.26.000911
Appears in Collections:Publications of the HSU Researchers (before HSU)

Show full item record

CORE Recommender

SCOPUSTM   
Citations

30
checked on May 22, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.